# SDR ERKR200100083

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 65B041657
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT SIDE FROM STA 1438 TO 1460 BETWEEN S-20R AND S-22R WINDOW FORGING HAS CORROSION UNDER FORGING.  REMOVED WINDOW FORGING PER 747 SRM 51-10-01.  REMOVED CORROSION ON FORGING AND FOUND TO BE OUT OF LIMITS PER 747 SRM 56-20-01.  INSTALLED NEW WINDOW FORGING AND SEALED PER 747 SRM 51-10-01, SRM 51-30-05 & SRM 51-30-06.
